# SDR AALA202201209194

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 22,195 hours, 8,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SLIDE DIFFICULT TO ARM. MAINTENANCE FOUND THE GIRT BAR FITTING BOLTS LOOSE AND TIGHTENED THEM PER AMM 52-13-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
